# SDR SWAA2024060480013

- Difficulty date: April 27, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312- Lbl15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LOCATED BS 312 AND LBL 15 WL208.1 AT FWD GALLEY AREA.   REPAIRED FLOOR BEAM LOCATED ON BS 312 AND WL208.1 AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-10-51-2R-17 REPAIR 17 WITH SHIMMING DEVIATIONS DOCUMENTED IN EA 24-153-01280.
